# SDR SRO2008F00000

- Difficulty date: September 26, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31355440
- Part serial: 0625
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MINI EVACUATION DEMONSTRATION TRAINING SLIDE DEPLOYED BUT DID NOT INFLATE.  WAITING ON TEAR DOWN REPORT FOR FINAL DISPOSITION.
